# SDR AALA201705029028

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 59,536 hours, 25,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14A LOWER EMERGENCY EXIT LIGHT COVER PLASTIC TAB BROKEN. REPLACED EMERGENCY LIGHT LENS AT SEAT 14A.
